# SDR USAASA01003

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

CLT-LGA- FLT 1886 - AFTER DEPARTING CLT, AND CLIMBING THROUGH FL170,FIRE WAS REPORTED TO BE COMING FROM THE FORWARD GALLEY OVEN.  THE FIRE WAS EXTINGUISHED USING A PORTABLE FIRE EXTINGUISHER.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE OVEN AND FOUND NO FIRE DAMAGE.  THE OVEN WAS REPLACED AS A PRECAUTION.  OPS CHECKED OK.  (M)
